# SDR FDEA201309032105

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221320200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, SEAT TRACK FR 14-17 AT Y450 HAS EVIDENCE OF SURFACE DETERIORATION SEAT TRACK AT FR 14-17, STA Y450. REPLACED IAW SRM 51-40-21. REPAIR CLASSED AS MAJOR.
